# SDR TWAA0017907

- Difficulty date: November 13, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FUSELAGE SKIN WAS REMOVED TO A THICKNESS OF 0.029 IN AT LT STA 237 BETWEEN LONGERON 17L AND 18L, MEASURED WITH NDT U.T. THICKNESS STRESSTEL INSTRUMENT.  REMEASURED SKIN THICKNESS WITH NORTEC 1000 AND KRAUTKRAMER PENCIL THINKNESS PROBE AND FOUND 0.008 IN MATERIAL REMOVED.  MATERIAL LEFT FOUND TO BE 0.034 INCHES.  INSTALLED REPAIR PER SRM 53-04-12B.
